Translator Disclaimer
2015 A Stieltjes Type Extension of the $L^{r}$-Perron Integral
Eyad Massarwi, Paul Musial
Real Anal. Exchange 40(2): 291-308 (2015).

Abstract

We explore properties of $L^{r}$-derivates with respect to a monotone increasing Lipschitz function. We then define $L^{r}$-ex-major and $L^{r}$-ex-minor functions with respect to a monotone increasing Lipschitz function and use these to define a Perron-Stieltjes-type integral which extends the integral of L. Gordon.

Citation

Download Citation

Eyad Massarwi. Paul Musial. "A Stieltjes Type Extension of the $L^{r}$-Perron Integral." Real Anal. Exchange 40 (2) 291 - 308, 2015.

Information

Published: 2015
First available in Project Euclid: 4 April 2017

zbMATH: 1384.26031
MathSciNet: MR3499766

Subjects:
Primary: 26A39, 26A42
Secondary: 26A24

Rights: Copyright © 2015 Michigan State University Press

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.40 • No. 2 • 2015
Back to Top